Skip to Content

I was just prescribed Exemestane .25mg and I am concern if I will experience hair loss?

Responses (2)

Marvell 29 Dec 2011

It is difficult to say that you will definitely experience hair loss, but we can say that there is a high chance that you can have hair loss. 15.1% of the people using exemestane experience hair loss.

https://www.drugs.com/sfx/exemestane-side-effects.html

Karenmschneider 29 Dec 2011

I've been using Exemestane for almost 2 years and have not experienced any hair loss. No change at all with my hair.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Can fluocinonide be used to treat hair loss?

Posted 31 Jul 2010 2 answers

How about hair loss?

Posted 13 Aug 2011 2 answers

Is Exemestane still available?

Posted 27 Aug 2014 1 answer

Topamax and hair loss?

Posted 8 Apr 2016 1 answer